# SDR 95ZZZM86

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4779940
- Condition: Corroded
- Location: Fs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE FITTING AT FS 1050 ON TOP SIDE OF L-31R HAS LEVEL 2 CORROSION.  REMOVED SPLICE FITTING.  REMOVED LIGHT CORROSION FROM AREA.  DRILLED NEW FITTING.  TREATED, PRIMED, AND INSTALLED FITTING IAW SRM 51-1-8 AND 51-1-20A.  AREA UNDER FITTING WITHIN LIMITS IAW 53-2-0.
